# SDR GLBA20110303J

- Difficulty date: March 3, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 37,106 hours, 43,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP, MX FOUND THE FUSELAGE FRAME AT FS 456 CRACKED .3" IN LENGTH AT STRINGER 9AR CUTOUT.   REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 11-1900-53-015. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
